Sudafed Pe Sinus Day And Night 48 gray starsBe the first one to write a review
$31.99
SKU 2223791
60
Day Hassle Free Returns  FREE DELIVERY on orders over $90
Arrives at your door fast   Most NZ orders arrive in 2 - 3 business days.
Shop with confidenceAdd to your cart and enter your post/zip code for shipping costs
Speedy Same Day Dispatch Weekdays   Orders before 3pm usually get dispatched that day (weekdays)

Brief Overview

  • Relief for blocked nose and sinus .
  • Helps with cold, flu, sinusitis, allergies and hay fever. .
  • Non drowsy formula .
  • fast and effective relief for 24 hours.
...

More Details...


Sudafed PE Sinus Day and Night 48

Sudafed PE Sinus Day and Night 48 offers day and night relief for sinus, nasal pain and nasal congestion. Colds and flu bring nasal discomfort such as a blocked nose and swelling of the nasal passage.

With the combined night and day tablets, Sudafed PE Sinus Day and Night 48 offers results during the day and night. Night tablet aims to provide comfort for a better relaxation while the day tablet offers a non-drowsy result to help you accomplish your tasks during the day.

Benefits:


  • Offers combined day and night relief.
  • Helps provide relief during the day without making you feel drowsy.
  • Assists in alleviating nasal swelling.
  • Promotes nasal comfort during colds and flu.
  • Works to ease blocked nose.

Features:


  • Contains red day tablets.
  • Contains orange night tablets.
  • Formulated to help ease nasal discomfort.
Active Ingredients:
Day tablet contains Phenylephrine Hydrochloride 5mg, Paracetamol 500mg.

Night tablet also contains Chlorpheniramine Maleate 2 mg.

How do I use this product?
It is recommended for adults and children over 12 years of age to take 2 day tablets in the morning and afternoon and 2 night tablets before bedtime if necessary. Adults and Children over 12: Day tablets (red) 2 in the morning and 2 in the afternoon as necessary. Night tablets (orange) 2 at bedtime as necessary.

Are there any warnings and precautions?
Always read the label carefully to understand the proper use of the product as well as its ingredients. Avoid using this product if you have taken Paracetamol or antihistamines. Phenylephrine may cause sleeplessness in some people and Chlorpheniramine may cause drowsiness. Seek advice from your doctor before using this product if you have high blood pressure, are taking antidepressants, have a heart problem, you are pregnant. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Delivery.

If this item has a green in stock message it is available for home delivery.

We offer FREE DELIVERY on all regular sized orders over $90 anywhere in the world.

We usually dispatch your order on the same day, if you order before 4pm on a business day.

Delivery within New Zealand: Delivery is available New Zealand wide and we find most orders arrive in 2 business days. It may take longer if you live in a rural area.

Delivery on regular orders: Delivery costs $7.20 for regular sizes orders which weigh under 2.5kgs, We find 90% of our orders are under this threshold. ... More on that here...

Delivery on heavy items: If you order weighs more than 2.5kgs (lots of liquids, circulation boosters etc.) We will pay the first 2.5kgs shipping for you, and you pay the difference. ... More on that here...

Collection in store: This is not something we offer at this time.

International Deliveries: The cost of delivery will be calculate in the shopping cart if you press add to cart, based on your postal/zip code. Delivery usually takes 4 - 16 business days. We will email you with a more accurate delivery time when we dispatch your order.

Read our full shipping policy here...

Returns


Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:

Shop with Confidence - Safe & Secure


What our customers are saying about us


Great Service Great Service Great Service Great Service

Why buy from us?

when it suits safe when it suits safe 

Dual currency display

2Website & Marketing by TheConversionCollective.com
The information on this website is for informational use only and should not substitute that of a medical professional. Any reviews displayed on this site as based on individual experiences and are not necessarily the opinions or experiences of familybrands.co.nz and its staff. Copyright 2017 FamilyBrands.co.nz
arrows search